Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2012, Article ID 202916, 17 pages
http://dx.doi.org/10.1155/2012/202916
Research Article

Stability Analysis and Robust Control of Switched Stochastic Systems with Time-Varying Delay

School of Automation, Nanjing University of Science and Technology, Nanjing 210094, China

Received 9 December 2011; Accepted 6 March 2012

Academic Editor: Vu Phat

Copyright © 2012 Zhengrong Xiang and Guoxin Chen. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. S. Engell, S. Kowalewski, C. Schulz, and O. Stursberg, “Continuous-discrete interactions in chemical processing plants,” Proceedings of IEEE, vol. 88, no. 7, pp. 1050–1068, 2000. View at Google Scholar
  2. T. C. Lee and Z. P. Jiang, “Uniform asymptotic stability of nonlinear switched systems with an application to mobile robots,” IEEE Transactions on Automatic Control, vol. 53, no. 5, pp. 1235–1252, 2008. View at Publisher · View at Google Scholar
  3. P. Varaiya, “Smart cars on smart roads: problems of control,” IEEE Transactions on Automatic Control, vol. 38, no. 2, pp. 195–207, 1993. View at Publisher · View at Google Scholar
  4. D. Xie and Y. Wu, “Stabilisation of time-delay switched systems with constrained switching signals and its applications in networked control systems,” IET Control Theory & Applications, vol. 4, no. 10, pp. 2120–2128, 2010. View at Publisher · View at Google Scholar
  5. M. C. F. Donkers, W. P. M. H. Heemels, N. van de Wouw, and L. Hetel, “Stability analysis of networked control systems using a switched linear systems approach,” IEEE Transactions on Automatic Control, vol. 56, no. 9, pp. 2101–2115, 2011. View at Publisher · View at Google Scholar
  6. D. Liberzon and A. S. Morse, “Basic problem in stability and design of switched systems,” IEEE Control System, vol. 19, no. 5, pp. 59–70, 1999. View at Google Scholar
  7. K. S. Narendra and J. Balakrishnan, “A common Lyapunov function for stable LTI systems with commuting A-matrices,” IEEE Transactions on Automatic Control, vol. 39, no. 12, pp. 2469–2471, 1994. View at Publisher · View at Google Scholar
  8. M. S. Branicky, “Multiple Lyapunov functions and other analysis tools for switched and hybrid systems,” IEEE Transactions on Automatic Control, vol. 43, no. 4, pp. 475–482, 1998. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  9. J. P. Hespanha and A. S. Morse, “Stability of switched systems with average dwell-time,” in Proceedings of the 38th IEEE Conference on Decision and Control, vol. 3, pp. 2655–2660, 1999.
  10. A. A. Agrachev and D. Liberzon, “Lie-algebraic stability criteria for switched systems,” SIAM Journal on Control and Optimization, vol. 40, no. 1, pp. 253–269, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  11. Z. Sun and S. S. Ge, “Analysis and synthesis of switched linear control systems,” Automatica, vol. 41, no. 2, pp. 181–195, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  12. G. M. Xie and L. Wang, “Stability and stabilization of switched linear systems with state delay: continuous-time case,” in Proceedings of 16th Mathematical Theory of Networks and Systems Conference, 2004.
  13. X.-M. Sun, J. Zhao, and D. J. Hill, “Stability and L2-gain analysis for switched delay systems: a delay-dependent method,” Automatica, vol. 42, no. 10, pp. 1769–1774, 2006. View at Publisher · View at Google Scholar
  14. P. Balasubramaniam, V. Vembarasan, and R. Rakkiyappan, “Global robust asymptotic stability analysis of uncertain switched Hopfield neural networks with time delay in the leakage term,” Neural Computing and Applications. In press. View at Publisher · View at Google Scholar
  15. Z. Xiang, R. Wang, and Q. Chen, “Robust H reliable control for a class of switched nonlinear systems with time delay,” International Journal of Innovative Computing, Information and Control, vol. 6, no. 8, pp. 3329–3338, 2010. View at Google Scholar
  16. C.-H. Lien, K.-W. Yu, Y.-J. Chung, H.-C. Chang, L.-Y. Chung, and J.-D. Chen, “Exponential stability and robust H control for uncertain discrete switched systems with interval time-varying delay,” IMA Journal of Mathematical Control and Information, vol. 28, no. 1, pp. 121–141, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  17. D. Chatterjee and D. Liberzon, “On stability of stochastic switched systems,” in Proceedings of the 43rd IEEE Conference on Decision and Control, vol. 4, pp. 4125–4127, 2004.
  18. J. Samuels, “On the mean square stability of random linear systems,” IRE Transactions on Circuit Theory, vol. 6, no. 5, pp. 248–259, 1959. View at Google Scholar
  19. W.-H. Chen, Z.-H. Guan, and X. Lu, “Delay-dependent exponential stability of uncertain stochastic systems with multiple delays: an LMI approach,” Systems & Control Letters, vol. 54, no. 6, pp. 547–555, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  20. S. Xu and T. Chen, “Robust H control for uncertain stochastic systems with state delay,” IEEE Transactions on Automatic Control, vol. 47, no. 12, pp. 2089–2094, 2002. View at Publisher · View at Google Scholar
  21. D. Yue and Q.-L. Han, “Delay-dependent exponential stability of stochastic systems with time-varying delay, nonlinearity, and Markovian switching,” IEEE Transactions on Automatic Control, vol. 50, no. 2, pp. 217–222, 2005. View at Publisher · View at Google Scholar
  22. T. Senthilkumar and P. Balasubramaniam, “Delay-dependent robust stabilization and H control for nonlinear stochastic systems with Markovian jump parameters and interval time-varying delays,” Journal of Optimization Theory and Applications, vol. 151, no. 1, pp. 100–120, 2011. View at Publisher · View at Google Scholar
  23. W. Feng and J.-F. Zhang, “Stability analysis and stabilization control of multi-variable switched stochastic systems,” Automatica, vol. 42, no. 1, pp. 169–176, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  24. W. Feng, J. Tian, and P. Zhao, “Stability analysis of switched stochastic systems,” Automatica, vol. 47, no. 1, pp. 148–157, 2011. View at Google Scholar
  25. Z. Xiang, R. Wang, and Q. Chen, “Robust reliable stabilization of stochastic switched nonlinear systems under asynchronous switching,” Applied Mathematics and Computation, vol. 217, no. 19, pp. 7725–7736, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  26. Z. Xiang, C. Qiao, and R. Wang, “Robust H reliable control of uncertain stochastic switched non-linear systems,” International Journal of Advanced Mechatronic Systems, vol. 3, no. 2, pp. 98–108, 2011. View at Google Scholar
  27. J. Liu, X. Liu, and W.-C. Xie, “Exponential stability of switched stochastic delay systems with non-linear uncertainties,” International Journal of Systems Science, vol. 40, no. 6, pp. 637–648, 2009. View at Publisher · View at Google Scholar
  28. Y. Chen and W. X. Zheng, “On stability of switched time-delay systems subject to nonlinear stochastic perturbations,” in Proceedings of 49th IEEE Conference on Decision and Control, pp. 2644–2649, 2010.
  29. J. Hale, Theory of Functional Differential Equations, Springer, New York, NY, USA, 2nd edition, 1977.
  30. L. Xie, “Output feedback H control of systems with parameter uncertainty,” International Journal of Control, vol. 63, no. 4, pp. 741–750, 1996. View at Publisher · View at Google Scholar · View at Zentralblatt MATH